# SDR 06FDEA0154

- Difficulty date: January 12, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 1256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FOUND 2 EA CRACKS 1 INCH LONG AND .50 INCH LONG ON WEB JAMB DOOR 3 FWD AT STA 1256 LONG 27 RT.  REPAIRED DOOR JAMB IAW SRM 53-50-00 FIG 19 SHT 1 VOL.  FABRICATED PART IAW DETAIL PART TRAVELER F163498/N00498 AND IAW SRM 53-50-00 FIG 19 SHT 1 VOL 1.
